| Model Number |
C2010A |
| Medical Device Problem Code |
Unsealed Device Packaging (1444)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
For the reported malfunctions, two devices were returned.The company is still investigating the issue at this time.
Event or Problem Description
This report summarizes two malfunctions.A review of the reported information indicated that model c2010a biopsy instrument allegedly experienced unsealed device packaging.The information was received from a single source.The reported malfunctions did not involve a patient, therefore, no patient information was provided.
Additional Manufacturer Narrative
H10: the lot number was provided for this malfunction.For the reported malfunctions, two devices were returned to the manufacturer for evaluation.Both the devices were returned with opened package thereby the investigation remains inconclusive for the reported seal issue.Based on the available information, a definitive root cause of the problem could not be determined.The devices were labeled for single use.H10: g4.H11: h6 (method, conclusion).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description